# SDR UALA2012060803129

- Difficulty date: June 7, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,180 hours, 13,586 cycles
- Engine: Pwa PW4060
- Engine time: 11,156 hours, 79,089 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 299
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMEOUT DESCENDING THROUGH 180.  RESTARTED ON ITS OWN PASSING 150.  AFTER FDR INFO HAS BEEN EVALUATED, ACCOMPLISH ENGINE FLAMEOUT FIM 73-21-00.  DUE TO RIGHT ENGINE FLAME OUT & R ENG FUEL VALVE LIGHT ON ACCOMPLISH FIM.  ACCMP'D FIM-76-11-00 FIG 104, FOUND ALL NORMAL, WILL REPLACE FMU AND FUEL PUMP.  FMU & PUMP REPLACED.
